# SDR SWIA200819292

- Difficulty date: March 1, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 20,470 hours, 28,811 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Buss
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3687 - EMERGENCY BUSS OFF LIGHT ILLUMINATED ON APPROACH.  RESET SYSTEM CIRCUIT BREAKER AND SECURED WIRING TERMINAL HARDWARE.  NO FAULTS NOTED.
